# SDR HEEA967602

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KNOB BROKEN. REPLACED BROKEN FACEPLATE ASSEMBLY.  ALSO REPLACED DEFECTIVE V101 CAVITY OSCILLATOR DUE TO FREQUENCY DRIFT.  UNIT BENCH CHECK GOOD.
